# SDR DALA2019081544794

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 IN HOLE A AT THE INTERFACE OF THE PRESSUR E PANEL AND LONGITUDINAL BEAM Y+1292 IN FWD CARGO COMPARTMENT ( 1 EA) (REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-04A PRIOR TO FURTHER F LIGHT.) REPAIRED PRESSURE PANEL AND LONGITUDINAL BEAM Y+1292 LOC. ON FR .36 IN FWD CARGO COMPARTMENT AS PER A319 WORK CARD #5311-01171-01A.
